# SDR CALA2025030402569

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N38446
- Make and model: Boeing 737924ER
- Aircraft serial: 31661
- Aircraft time: 40,825 hours, 14,923 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR LIGHT ILLUM INTERMITENTLY. FA VERIFIED HANDLE I S DOWN AND LATCHED APPLY MEL 5203F MAINTENANCE PROCEDURES CW. DOOR SWITCH NOT DEACTIVATED. DISPATCH DESK: 23   APPROVED MEL APPLIED *DM* SUGGEST FIM 52-10 TASK 801 // SEE M&L FOR SENSOR AND SENSOR ASSY IF NEEDED AS PER AMM 52-71-11 I CHECKED THE GALLEY SERVICE DOOR INDICATOR SENSOR ON PSEU, FOUND THE SENSOR TOLLERANCE TO BE OUT OF RANGE. I ADJUSTED THE GAP VALUE BACK WITHIN LIMITS THEN SAFTEY WIRED AND PUT COMPONENT BACK TOGETHER. OPPS CHECK GOOD AT THIS TIME.   IN REFRENCE TO AMM 52-71-11
